MathSciNet Relay Station
MathSciNet bibliographic data
MR447846 (56 #6156) 35Q99
Cohen, Hirsh Nonlinear diffusion problems. Studies in applied mathematics, pp. 27–64. MAA Studies in Math., Vol. 7, Math. Assoc. Amer. (distributed by Prentice-Hall, Englewood Cliffs, N. J.), 1971.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement